Singularly perturbed linear boundary-value problems with pulse effects and the regular reduced problem

Authors

  • Yu. A. Karadzhov Iн-т математики НАН України, Київ

Abstract

A singularly perturbed linear boundary-value problem with pulse effect is considered. By using pseudo-inverse matrices, we construct an asymptotic solution with a single boundary layer.

Published

25.04.1995

Issue

Section

Research articles

How to Cite

Karadzhov, Yu. A. “Singularly Perturbed Linear Boundary-Value Problems With Pulse Effects and the Regular Reduced Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 4, Apr. 1995, pp. 463–467, https://umj.imath.kiev.ua/index.php/umj/article/view/5443.